# SDR SWAA2018121427666

- Difficulty date: December 8, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,299 hours, 24,539 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 176A1000
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER NR 5 RIB, STAB STA 130.30 WEB CRACKED AT 4TH VERTICAL STIFFENER LOWER END.  REPAIRED WEB PER EA.
